MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterology · 1992

Carbamazepine hepatotoxicity: another cause of the vanishing bile duct syndrome.

Forbes G M, Jeffrey G P, Shilkin K B, Reed W D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Serious carbamazepine hepatotoxicity is being recognized more frequently and is usually manifest as an acute granulomatous hepatitis that is self-limiting if the drug is withdrawn. The case of a 59-year-old man who developed the vanishing bile duct syndrome after 2 months of treatment with carbamazepine for glossopharyngeal neuralgia is reported. The characteristic histological features of this syndrome may also be seen in primary biliary cirrhosis, primary sclerosing cholangitis, graft-vs.-host disease after allogeneic bone marrow transplantation, chronic liver allograft rejection, and other drug reactions. The progress of this patient to date suggests that irreversible liver injury resulting in chronic liver disease is likely, in keeping with the clinical course of the vanishing bile duct syndrome in most cases.

Для цитирования: Forbes G M, Jeffrey G P, Shilkin K B, Reed W D. Carbamazepine hepatotoxicity: another cause of the vanishing bile duct syndrome.. Gastroenterology. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.